# SDR ABXA9500893

- Difficulty date: October 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803AX
- Make and model: Doug DC-8-62
- Aircraft serial: 45917
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: MS250081
- Condition: Defective
- Location: Landing Gear
- Stage of operation: DE
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING DESCENT, UNABLE TO GET DOWN AND LOCKED INDICATION ON ANY LANDING GEAR DURING INITIAL EXTENSION.  RECYCLED LANDING GEAR THREE MORE TIMES WITH NO DOWN AND LOCKED INDICATION.  ABNORMAL PROCEDURES WERE INITIATED AND WHEN HYDRAULIC SYSTEM WAS DEPRESSURIZED WITH THE LANDING GEAR HANDLE DOWN, THE LANDING GEAR INDICATED DOWN AND LOCKED.  HYDRAULICS WERE RESTORED AND A NORMAL LANDING WAS ACCOMPLISHED.  REPLACED LANDING GEAR CONTROL LEVER SWITCH AND CLEANED CORROSION ON WIRE TERMINALS I/A/W DC8 MM CHAPTER 32.
